# SDR SWIA201230831

- Difficulty date: May 24, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 27,595 hours, 37,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  (FLT 6376)  LUBED THE MAIN CABIN DOOR.
